# SDR U2RA201512110002

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 86,928 hours, 12,567 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313U2319308
- Condition: Dented
- Location: Zone 400
- Part time: 86,928 hours, 12,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON OTBD HYDRAULIC ACCESS BAY DOOR HAS 1 DENT.  DENT LENGTH 3".  ACCOMPLISHED MAJOR REPAIR IAW ASI SOLUTIONS EO 5410ERO2105, REV IR.
